ok i have made it thus far and i am still having horrendous leg pains and feeling anxious and now my doc wants to put me on suboxone so who knows.. anyways i was just letting everyone know that i am alive and living through hellacious cold turkey withdrawls.. not fun!!! kinda still feel a little in a fog.. not sure what that is about..like sometimes it's so hard to concentrate! could anyone answer why my head is in a fog!! anyways thanks for everyones concerns
You'll like suboxone, i was on it for months, the only problem i had with it was terrible migraines, then i was always tired, so i had to get off of it because of the migraines, but that was me, but it helped very very much with the withdrawal problems, so good luck and keep me up to date
Hang in there. It WILL get better. It takes time to get past these nasty withdrawal symptoms. Try to use some of the tips and supplements from the Thomas Recipe. All you have to do is google the Thomas Recipe and it will come up. If there's any way at all to avoid starting the subs, please do. They are very addicting and very difficult to quit the longer you stay on them. They are meant for very short term use yet I've heard of people being on them for years. I'm not saying to go against your doctors advice, but at least ask him lots of questions. Once you are on the subs, it will stay on your medical record and follow you for a long time making any doctor unwilling to prescribe any pain med you may need in the future. If you DO begin sub treatment, educate yourself on all the pros and cons. You also have enough time off the other meds that a small dosage of subs should control the wd's. You can always take more, not less.
Never let a doctor start you out on 8, 12, or 16mg. Start out at 2mg and work up from there. Many people have been stabilized at doses of 4mg after being on high doses of oxy's for years! So please be very careful. I know it's a tough road to go down. But you can do this. I wish you the very best and good luck to you.
I would avoid the Suboxone if you can. You are almost through the withdrawals and may benefit from something like clonidine. It is actaully a blood pressure medication but helps the restless, painful legs and anxiety. It is non addictive as opposed to the benzodiazepines like xanax or valium and non narcotic.
You maybe feeling the fogginess because tramadol has a serotonergic effect which means it effects certain brain chemical similar to how an antidepressant works. That is why some people experience elevated mood while taking it and experience depression afterward. If you feel that you can't deal with this symptom discuss a mild antidepressant for the short term with your doctor.
Hang in there and congratulations,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2010 • 4 answers
Posted 24 May 2011 • 3 answers
Posted 14 Sep 2011 • 5 answers
Posted 24 Jan 2013 • 3 answers
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Posted 26 Feb 2013 • 2 answers